# SDR AALA201704179039

- Difficulty date: April 16, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N587UW
- Make and model: Airbus A321-231
- Aircraft serial: 6236
- Aircraft time: 9,391 hours, 3,671 cycles
- System (JASC): 2565 · Escape Slide
- Part: Power Supply
- Condition: Failed
- Location: L1 Door Slide
- Part time: 54,682 hours, 21,342 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FOUND EMERGENCY POWER SUPPLY UNIT (10WL) AND FLASHING FAULT LIGHT. EPSU BATTERY CAPACITY TEST SHOWS ESCAPE SLIDE LIGHT IAW TSM 25-62-00-00-810-811-A. REPLACED L1 DOOR SLIDE  EMERGENCY POWER SUPPLY UNIT OPERATIONAL CKECK OK.  AIRCRAFT WAS GROUNDED.
